Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fibered stable compacta have finite homotopy type


Author: Ross Geoghegan
Journal: Proc. Amer. Math. Soc. 71 (1978), 123-129
MSC: Primary 55D15; Secondary 57A65
DOI: https://doi.org/10.1090/S0002-9939-1978-0515418-4
Erratum: Proc. Amer. Math. Soc. 74 (1979), 391.
MathSciNet review: 0515418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a fibered compact metric space having the shape of a CW complex has the homotopy type of that complex, and that its Wall obstruction to finiteness is zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15, 57A65

Retrieve articles in all journals with MSC: 55D15, 57A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0515418-4
Keywords: Homotopy type of a CW complex, shape, Wall obstruction, sequence of fibrations
Article copyright: © Copyright 1978 American Mathematical Society